Turkish Journal of MathematicsThe Isometries of the Bochner Space Lp(m,H)
Department of Mathematics,
06532 Beytepe, Ankara-TURKEY
Abstract: In this article, the known characterization of the surjective linear isometries of the Bochner space Lp(m, H), for a s-finite measure m and an arbitrary Hilbert space H, in terms of regular set isomorphisms of the s-algebra involved and strongly measurable families of surjective isometries of H, is extended to arbitrary measures.
Turk. J. Math., 23, (1999), 389-400.
Full text: pdf
Other articles published in the same issue: Turk. J. Math.,vol.23,iss.3.